# SDR UIEA2025052100651

- Difficulty date: May 21, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 112,699 hours, 18,085 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Latch
- Condition: Faulted
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE NACELLE STRUT, TWO LATCHES CHECK FOR OPERATION ON WALL ARROUND, FOUND BOTH PARTIAL OPEN.( REMOVED AND REPLACED 2EA DEFECTIVE LATCHES AT #2 ENG NACELLE STRUT IAW B767 SRM 51-40-02. OPS CHECK GOOD. )
